# SDR SWAA2012112901019

- Difficulty date: November 16, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 6549649
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER PAM LOCATED AFT EDGE OF FWD ENTRY DOOR.  REPLACED SUPPORT PLATE (LOWER PAN) LOC ON EDGE OF FWD ENTRY DOOR IAW SRM B737-500 51-40-02 AND DRAWING 65-49649.
